Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

What causes pressure and pain at the base of the neck while on Ibuprofen?

DOCTOR OF THE MONTH - Feb 2018
Feb 2018
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 16137 Questions
Question
Having pain in glands in ears and base of neck, no earaches,no headache or fever,. Feels like a pressure, was wondering what I could do at home,been taking ibuprofen?
Mon, 7 May 2018 in Lump
 
 
Answered by Dr. T Chandrakant 39 minutes later
Brief Answer:
Apply Rubefacient and take Ibuprofen in proper proper dosages.

Detailed Answer:
Hi.
Thanks for your query.
Noted the history well and understood your concerns.
Pain in glands in ears and base of neck without any other symptoms of earache, headache or fever can be due to either muscle spasm and/or lymph node enlargement.
Ideally Ibuprofen in proper dosages say 400 or 600 mg dosages as per the weight to be taken 8 hourly that is thrice daily should help relieve the problems. You are also taking OTC sinus medicines.
If the pain is due to muscle spasm, apply rubefacient liniment that gives warmth and relaxation.
Take rest properly and avoid all the movements of the neck that instigate or enhance the problems.
Please give any other details about the problems and give feedback after following the upper advise.
I hope there is no lymph node enlargement that is any swellings.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor